MAUDE Adverse Event Report: CAREFUSION, INC THORA/PARA TRAY, 5FR, NON-VALVED; THORACENTESIS TRAY

CAREFUSION, INC THORA/PARA TRAY, 5FR, NON-VALVED; THORACENTESIS TRAY
Catalog Number OTP5000
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a041001.Patient problem code: (b)(6).
 
Event or Problem Description
It was reported by customer that hole found in sterile package after opening the package.Verbatim: it was reported, we have received a quality complaint on product sold to our customer.Please contact the customer and cc (b)(6) on any future communication.Injuries or adverse event: no.Item: otp5000.Quantity affected: 1 ea.Serial/lot number: (b)(6).Po : (b)(6).Are any samples available for return? yes.Reported issue: hole found in sterile package after opening the package.Original package obtained with no item in the package.There was the only one issue of a hole in the bag that was supposed to be sterile.I was just stating that i had the original package but i did not have the product that was in the package from the department that was reporting.That the item had a hole in it.
 
Additional Manufacturer Narrative
Pr(b)(4).Follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number (b)(6) was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.Manufacturing personnel have been notified of this incident and awareness training was provided.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text : see manufacture narration.
 
Event or Problem Description
It was reported by customer that hole found in sterile package after opening the package.Verbatim: it was reported, we have received a quality complaint on product sold to our customer.Please contact the customer and cc (b)(6) and (b)(6) on any future communication.Injuries or adverse event: no item: otp5000 quantity affected: 1 ea serial/lot number: (b)(6).Po : 4516205216 are any samples available for return? yes.Reported issue: hole found in sterile package after opening the package.Original package obtained with no item in the package.There was the only one issue of a hole in the bag that was supposed to be sterile.I was just stating that i had the original package but i did not have the product that was in the package from the department that was reporting.That the item had a hole in it.

Brand Name
THORA/PARA TRAY, 5FR, NON-VALVED
Common Device Name
THORACENTESIS TRAY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key17397633
Report Number1625685-2023-00072
Device Sequence Number12676891
Product Code PXI
UDI-Device Identifier10885403284748
UDI-Public(01)10885403284748
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue NumberOTP5000
Device Lot Number0001482498
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown